# SDR SWAA2023081578915

- Difficulty date: July 16, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 19,785 hours, 9,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FWD DOOR SCUFF PLATE IS CRACK P/N 146A8341-7<[01] AFT CARGO DOOR COMPT FWD SCUFF PLATE P/N 146A8341-7 WAS REPAIRED BY J.L WELDING INC. CUSTOMER ORDER # 414134. INSTALLATION TO SCUFF PLATE TO BE ACCOMPLISH ON TASKCARD TTG8R007SXFW.;[02] VERIFIED STEP # 1.
